Bulletin of the American Mathematical Society

An algebraic approach to the topological degree of a smooth map

David Eisenbud

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 84, Number 5 (1978), 751-764.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183541138

Mathematical Reviews number (MathSciNet)
MR0494226

Zentralblatt MATH identifier
0425.55003

Subjects
Primary: 55C25 14B99: None of the above, but in this section
Secondary: 10C05 13B15 26A93

Citation

Eisenbud, David. An algebraic approach to the topological degree of a smooth map. Bulletin of the American Mathematical Society 84 (1978), no. 5, 751--764. http://projecteuclid.org/euclid.bams/1183541138.


Export citation

References

  • [Bass] H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28.
  • [Beauville] A. Beauville, Une notion de residue en géométrie analytique, Sem. P. Lelong, (1969/1970) Lecture Notes in Math., vol. 205, Springer-Verlag, New York, 1971, pp. 183-203.
  • [Berger] R. Berger, Differenten regulärer Ringe, J. Reine Angew. Math. 214/215 (1964), 441-442.
  • [Damon-Galligo] J. Damon and A. Galligo, A topological invariant for stable map germs, Invent. Math. 32 (1976), 103-132.
  • [Mather] J. Mather, Stability of C mappings. III, Finitely determined map germs, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 127-156.
  • [Milnor] J. Milnor, (1) Topology from a differentiable point of view, University Press of Virginia, Charlottesville, Virginia, 1965.
  • [Milnor] J. Milnor, (2) Singular points of complex hypersurfaces, Princeton Univ. Press, Princeton, N. J., 1970.
  • [Serre] J.-P. Serre, Corps locaux, Hermann, Paris, 1968.
  • [Scheja-Storch], Über Spurfunktionen vollständigen Durchschnitten, J. Reine Angew. Math. 278/279 (1975), 174-189.
  • [Zakaljukin] V. M. Zakaljukin, Algebraic computability of the index of a singular point of a vector field, Funkcional Anal. i. Priložen 6 (1972), 77-78.
  • [Eisenbud-Levine] D. Eisenbud and H. Levine, An algebraic formula for the degree of a C map germ, Ann. of Math. (2) 106 (1977), 19-44.